Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 69, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 23, 2010, 2:46 PM CDT for 7 counties in Florida. It took effect at May 24, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 23, 2010, 2:46 PM CDT (19:46 UTC)
- In effect from
- May 24, 2010, 12:00 PM CDT
- Expired
- May 24, 2010, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 43 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1548 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
420 WWUS82 KTAE 231946 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 346 PM EDT SUN MAY 23 2010 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ UNTIL 6 PM EDT /5 PM CDT/ ON MONDAY FOR EXPECTED 4 HOUR DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .DISCUSSION...WITH SLIGHTLY DRIER DEWPOINTS NOW FORECAST FOR MONDAY AFTERNOON...WE END UP JUST REACHING 4 HOUR DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY FOR A DECENT PORTION OF THE INTERIOR FLORIDA PANHANDLE AS WELL AS WESTERN GADSDEN AND NORTHWEST LIBERTY COUNTIES IN THE FLORIDA BIG BEND. OVER SOUTHEAST ALABAMA...ALTHOUGH RELATIVE HUMIDITIES ARE NOW EXPECTED TO DROP BELOW 30 PERCENT...WE DO NOT ANTICIPATE 10 MPH OR HIGHER 20 FOOT WIND SPEEDS OR KBDI INDICES AT 500 OR ABOVE. FOR THE REST OF THE WEEK...HIGHER RAIN CHANCES AND INCREASED LOWER LEVEL MOISTURE SHOULD PRECLUDE MOST FIRE WEATHER CONCERNS. FLZ007>013-016-026-241130- /O.NEW.KTAE.FW.W.0069.100524T1800Z-100524T2200Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-GADSDEN-LIBERTY- 346 PM EDT SUN MAY 23 2010 /246 PM CDT SUN MAY 23 2010/ ...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ UNTIL 6 PM EDT /5 PM CDT/ ON MONDAY FOR EXPECTED 4 HOUR DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 17-GOULD
2 follow-up statements
192 WWUS82 KTAE 241057 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 657 AM EDT MON MAY 24 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR INLAND WALTON...HOLMES AND JACKSON COUNTIES IN THE EASTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...LOWER DEW POINT TEMPERATURES TODAY...ESPECIALLY ACROSS SOUTHEAST ALABAMA AND THE EASTERN FLORIDA PANHANDLE...COMBINED WITH STRONG DAYTIME HEATING...WILL ALLOW RELATIVE HUMIDITIES TO REACH CRITICAL LEVELS ACROSS PORTIONS OF THE EASTERN FLORIDA PANHANDLE THIS AFTERNOON. HOWEVER...DURATIONS WILL BE MARGINAL...AND THE RED FLAG WARNING WILL BE TRIMMED BACK TO INCLUDE ONLY INLAND WALTON COUNTY...AND HOLMES AND JACKSON COUNTIES. LOOKING AHEAD...RELATIVE HUMIDITIES MAY APPROACH OR DROP BRIEFLY BELOW 35 PERCENT DURING THE AFTERNOON HOURS THIS WEEK ACROSS INLAND PORTIONS OF FLORIDA ...DURATIONS ARE CURRENTLY NOT EXPECTED TO EXCEED CRITICAL VALUES. HOWEVER CONDITIONS WILL NEED TO BE MONITORED...ESPECIALLY ON TUESDAY AND THURSDAY AFTERNOONS. FLZ008-010-012-013-016-026-241200- /O.CAN.KTAE.FW.W.0069.100524T1800Z-100524T2200Z/ CENTRAL WALTON-WASHINGTON-INLAND BAY-CALHOUN-GADSDEN-LIBERTY- 657 AM EDT MON MAY 24 2010 /557 AM CDT MON MAY 24 2010/ ...RED FLAG WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED FLAG WARNING. DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT ARE NOT EXPECTED TO BE MET THIS AFTERNOON.; $$ FLZ007-009-011-241900- /O.EXT.KTAE.FW.W.0069.100524T1700Z-100524T2300Z/ INLAND WALTON-HOLMES-JACKSON- 557 AM CDT MON MAY 24 2010 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE ARE EXPECTED TO OCCUR SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ DUVAL
226 WWUS82 KTAE 241827 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 227 PM EDT MON MAY 24 2010 ...THE RED FLAG WARNING REMAINS IN EFFECT FROM UNTIL 6 PM CDT THIS EVENING FOR INLAND WALTON...HOLMES...AND JACKSON COUNTIES IN THE EASTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...IT WILL BE AN AWFULLY CLOSE CALL AS TO WHETHER WE CAN VERIFY THE RED FLAG WARNING FOR ALL 3 OF OUR INLAND FLORIDA PANHANDLE COUNTIES OF JACKSON...HOLMES...AND INLAND WALTON...BUT WITH THE HELP OF OUR LOCAL OBSERVATIONS... DE FUNIAK SPRINGS IN NORTHERN WALTON COUNTY ALREADY DROPPED TO 33 PERCENT AT 12:30 PM EDT...SO THEY SHOULD HAVE NO TROUBLE IN MEETING THE REQUIRED 4 HOUR DURATION CRITERIA. MARIANNA WAS STILL AT 37 PERCENT AS OF 1:40 PM EDT...BUT THERE IS STILL ENOUGH TIME TO FOR THEM TO REACH 4 HRS BELOW 35 PERCENT BEFORE THE SEA BREEZE FRONT MOVES THROUGH... SO WILL LEAVE THE CURRENT WARNING AS IS. THEREAFTER...NO FIRE WEATHER CONCERNS ARE EXPECTED FOR THE NEXT FEW DAYS AT LEAST... WITH LOW LEVEL MOISTURE AND RAIN CHANCES ON THE RISE. FLZ007-009-011-242300- /O.CON.KTAE.FW.W.0069.000000T0000Z-100524T2300Z/ INLAND WALTON-HOLMES-JACKSON- 127 PM CDT MON MAY 24 2010 ...THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 23, 2:05 PM CDT, 41 minutes earlier.
Area forecast discussion, May 23, 2:05 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 PM EDT SUN MAY 23 2010
.SYNOPSIS...
19Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING AN AMPLIFIED PATTERN FOR
LATE MAY. IMPRESSIVE LONGWAVE TROUGH NOW COVERS THE PACIFIC COAST
ALONG WITH MUCH OF THE INTER-MOUNTAIN WEST. FURTHER DOWNSTREAM THE
PATTERN SHIFTS TO AMPLIFIED RIDGING THAT EXTENDS FROM THE GULF OF
MEXICO TO THE GREAT LAKES. OUR FORECAST AREA RESIDES TO THE EAST OF
THIS RIDGE AXIS. FINALLY ALONG THE EASTERN SEA-BOARD WE FIND A MID
LEVEL IMPULSE ROUNDING THE RIDGE AND PUSHING OFF THE
MID-ATLANTIC/CAROLINA COASTLINE. GOOD AGREEMENT AMONG THE GUIDANCE
MEMBERS IN THIS ENERGY PHASING WITH A SYSTEM NORTHEAST OF THE
BAHAMAS DURING THE NEXT 24 HOURS TO PRODUCE A LARGE CLOSED UPPER LOW
AND ASSOCIATED SURFACE GALE CENTER OFF THE SOUTHEAST COAST.
AT THE SURFACE...RIDGING REMAIN IN CONTROL OF THE SOUTHEAST CONUS
EXTENDING SOUTHWARD FROM A 1021MB HIGH CENTER OVER THE TN AND OHIO
VALLEYS. HOT AFTERNOON UNDERWAY WITH MANY INLAND SPOTS REPORTING
MIDDLE 90S. SHOWER AND STORM ACTIVITY HAS BEEN ONGOING FOR A FEW
HOURS...OVER MAINLY THE EASTERN BIG BEND...AND ESPECIALLY TAYLOR AND
DIXIE COUNTIES. BEGINNING TO SEE A FEW SMALLER SHOWERS DEVELOP ALONG
THE I-10 CORRIDOR. THIS CONVECTION SHOULD DRIFT SOUTH OVER THE NEXT
SEVERAL HOURS...BUT THE SUPPRESSIVE MID-LEVELS SHOULD KEEP COVERAGE
LOW.
&&
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
TONIGHT...ANY WDLY SCT EVENING STORMS WILL DISSIPATE QUICKLY WITH
THE SETTING OF THE SUN SETTING UP A GENERALLY DRY...QUIET...AND WARM
OVERNIGHT PERIOD. LOW TEMPERATURES BOTTOMING OUT IN THE UPPER 60S TO
LOWER 70S. FORECAST AREA WILL REMAIN UNDER A GENERAL NORTHWEST
MID/UPPER LEVEL FLOW BETWEEN THE RIDGE AXIS TO OUR WEST AND
TROUGHING ALONG AND OFF THE SOUTHEAST COAST. VERY DIFFICULT
TO PREDICT ANY SUBTLE DISTURBANCE THAT MAY PASS THE REGION WITHIN
THIS NW FLOW. THESE DISTURBANCE CAN FORCE A FEW OVERNIGHT AND EARLY
MORNING STORMS..AS WAS THE CASE OVER NE FLORIDA EARLY THIS
MORNING. THE FLOW SETUP SUGGESTS THAT ANY IMPULSES TONIGHT WOULD
TAKE A SIMILAR TRAJECTORY AND REMAIN EAST OF OUR ZONES.
MONDAY...UPPER LEVEL ENERGY CONGEALS NORTH OF THE BAHAMAS
PRODUCING A RATHER IMPRESSIVE STORM SYSTEM. LARGE UPPER LOW
WILL BEGIN TO BACK TOWARD THE COAST THROUGH THE DAY WITH EVEN SOME
SMALL HEIGHT FALLS REACHING OUR FORECAST AREA. THE EFFECTS OF THIS
MORE CYCLONIC FLOW WILL BE MOST SIGNIFICANT ACROSS THE EASTERN
ZONES. FORECAST SOUNDING ACROSS THE FL PANHANDLE AND SE ALABAMA
STILL INDICATE A GENERALLY SUPPRESSIVE PROFILE IN THE MID-LEVELS.
1000-700MB FLOW IS OUT OF THE N/NE AROUND 10 KNOTS...WHICH
FAVORS THE EASTERN BIG BEND AND COASTAL PANHANDLE (SOUTH OF I-10)
FOR SEA-BREEZE CONVECTION. LOCAL HI-RES WRF ARW GUIDANCE SEEMS TO BE
HANDLING THE SITUATION WELL...WITH SCT CONVECTION CONFINED TO THE
EASTERN BIG BEND COASTLINE AND ALSO IN THE NORMALLY CONVERGENT ZONES
OF INLAND FRANKLIN/GULF COUNTIES. VERY LITTLE IN THE WAY OF
CONVECTION IS GENERATED FURTHER WEST DUE TO THIS LINGERING
SUPPRESSION. ONE MORE HOT DAY ANTICIPATED BEFORE TEMPS COOL OFF A
BIT FOR THE MIDDLE OF THE WEEK. WARMEST TEMPS (MID 90S) WILL BE
FOUND INLAND TO THE WEST OF THE APALACHICOLA AND CHATTAHOCHEE
RIVERS. FURTHER EAST...WEAK HEIGHT FALLS AND MORE COVERAGE OF
AFTERNOON CU SHOULD HOLD WITHIN A DEGREE OR TWO OF 90.
MONDAY NIGHT AND TUESDAY...CYCLONIC FLOW ON THE WESTERN PERIPHERY OF
THE UPPER LOW CONTINUES TO OVERTAKE OUR REGION. THE MAIN EFFECTS
WILL BE TO BRING OUR TEMPERATURES DOWN AND RAIN CHANCES UP. WILL GO
WITH A BLANKET CHANCE POPS FOR SHOWERS AND STORMS. THE FORECAST WILL
BE HIGHLY DEPENDENT ON THE TIMING AND STRENGTH OF SHORTWAVE IMPULSES
EMBEDDED WITHIN THE MAIN CYCLONIC FLOW. IT IS SIMPLY TOO EARLY TO
EARLY TO GET DETAILED WITH THE FORECAST AND WILL GIVE THE GUIDANCE
ANOTHER RUN OR TWO BEFORE ADDING ANY AREA OF LIKELY RAIN CHANCES TO
THE GRIDS.
&&
.LONG TERM (WEDNESDAY THROUGH NEXT WEEKEND)...
THE MODELS CONTINUE TO SHOW CONSISTENCY FROM RUN TO RUN AND APPEAR
TO BE IN BETTER AGREEMENT COMPARED TO 24 HRS AGO. THE UPPER LEVELS
WILL REMAIN AMPLIFIED WITH A LARGE CUT OFF LOW CENTERED OFF THE
CAROLINA COAST AND A RIDGE AXIS EXTENDING NORTH OVER THE PLAINS.
THIS WILL LEAD TO PRIMARILY NORTHERLY FLOW ALOFT ACROSS MUCH OF THE
REGION ALONG WITH PLENTY OF MID/UPPER DRY AIR. THE MODELS SHOW THIS
UPPER LOW OVER WESTERN ATLANTIC BEGINNING TO OPEN AND LIFT OUT TO
THE NORTHEAST WEDNESDAY THROUGH THURSDAY. THE GFS INDICATES THIS
TRANSITION QUICKER THAN THE ECMWF/CANADIAN MODELS THROUGH THIS TIME.
A FEW WEAK UPPER LEVEL PULSES EMBEDDED WITHIN THE NORTHERLY FLOW
TRACKING SOUTH OVER THE REGION MAY ENHANCE AFTERNOON/EVENING SHOWERS
AND STORMS THROUGH PORTIONS OF THE PERIOD. OTHERWISE...A VERY WEAK
PRESSURE GRADIENT AT THE SURFACE WITH A WEAK TROUGH EXTENDING WEST
FROM THE LOW SOUTHEAST OF THE CAROLINAS COMBINED WITH AFTERNOON SEA
BREEZES WILL KEEP A SLIGHT CHANCE TO CHANCE POPS IN THE FORECAST
EACH AFTERNOON DESPITE THE DRY MID/UPPER LEVELS. TEMPERATURES WILL
REMAIN AROUND OR JUST ABOVE AVERAGE.
&&
.MARINE...
A WEAK GRADIENT THE NEXT SEVERAL DAYS WILL KEEP WINDS AND SEAS BELOW
HEADLINE CRITERIA. FLOW WILL BECOME ONSHORE NEAR THE COAST EACH
AFTERNOON WITH THE DEVELOPMENT OF DIURNAL SEA-BREEZE CIRCULATIONS.
WILL ALSO ANTICIPATE A BRIEF INCREASE IN EASTERLY FLOW OVER
APALACHEE BAY EACH NIGHT WITH THE ARRIVAL OF THE EAST COAST SEA
BREEZE.
&&
.AVIATION...
THE MODELS CONTINUE TO SHOW CONSISTENCY FROM RUN TO RUN AND APPEAR
TO BE IN BETTER AGREEMENT COMPARED TO 24 HRS AGO. THE UPPER LEVELS
WILL REMAIN AMPLIFIED WITH A LARGE CUT OFF LOW CENTERED OFF THE
CAROLINA COAST AND A RIDGE AXIS EXTENDING NORTH OVER THE PLAINS.
THIS WILL LEAD TO PRIMARILY NORTHERLY FLOW ALOFT ACROSS MUCH OF THE
REGION ALONG WITH PLENTY OF MID/UPPER DRY AIR. THE MODELS SHOW THIS
UPPER LOW OVER WESTERN ATLANTIC BEGINNING TO OPEN AND LIFT OUT TO
THE NORTHEAST WEDNESDAY THROUGH THURSDAY. THE GFS INDICATES THIS
TRANSITION QUICKER THAN THE ECMWF/CANADIAN MODELS THROUGH THIS TIME.
A FEW WEAK UPPER LEVEL PULSES EMBEDDED WITHIN THE NORTHERLY FLOW
TRACKING SOUTH OVER THE REGION MAY ENHANCE AFTERNOON/EVENING SHOWERS
AND STORMS THROUGH PORTIONS OF THE PERIOD. OTHERWISE...A VERY WEAK
PRESSURE GRADIENT AT THE SURFACE WITH A WEAK TROUGH EXTENDING WEST
FROM THE LOW SOUTHEAST OF THE CAROLINAS COMBINED WITH AFTERNOON SEA
BREEZES WILL KEEP A SLIGHT CHANCE TO CHANCE POPS IN THE FORECAST
EACH AFTERNOON DESPITE THE DRY MID/UPPER LEVELS. TEMPERATURES WILL
REMAIN AROUND OR JUST ABOVE AVERAGE.
&&
.FIRE WEATHER...
WITH SLIGHTLY DRIER DEWPOINTS NOW FCST FOR MONDAY AFTERNOON...WE END
UP JUST REACHING 4 HR DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY
FOR A DECENT PORTION OF THE INTERIOR FL PANHANDLE AS WELL AS WESTERN
GADSDEN AND NORTHWEST LIBERTY COUNTIES IN THE FL BIG BEND. OVER SE
AL...ALTHOUGH RH'S ARE NOW FCST BELOW 30 PERCENT ...WE DO NOT EXPECT
10 MPH 20 FT WINDS OR KBDI INDICIES AT 500 OR ABOVE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 67 93 69 87 65 / 20 20 10 40 20
PANAMA CITY 72 90 72 86 69 / 20 20 10 40 20
DOTHAN 69 95 69 88 66 / 10 20 20 40 20
ALBANY 68 92 68 87 64 / 10 20 20 40 20
VALDOSTA 66 91 65 87 63 / 10 40 10 40 20
CROSS CITY 65 91 65 88 63 / 20 40 10 40 20
APALACHICOLA 71 88 70 85 69 / 20 20 10 40 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/
MONDAY FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
GADSDEN...HOLMES...INLAND BAY...INLAND WALTON...JACKSON...
LIBERTY...WASHINGTON.
GM...NONE.
&&
SYNOPSIS/SHORT TERM/MARINE...MROCZKA
AVIATION/FIRE WEATHER...GOULD
LONG TERM...GIBBSHazardous weather outlook, May 23, 4:30 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 530 AM EDT SUN MAY 23 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-241000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 530 AM EDT SUN MAY 23 2010 /430 AM CDT SUN MAY 23 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY OVER THE FLORIDA BIG BEND AND PANHANDLE AND SOUTH CENTRAL GEORGIA. ONE OR TWO STORMS EAST OF INTERSTATE 75 IN GEORGIA AND IN THE SUWANNEE VALLEY IN FLORIDA COULD BE STRONG...WITH GUSTY WINDS AND HAIL THE PRIMARY THREAT. IT WILL BE A HOT DAY TODAY WITH HEAT INDICES APPROACHING 100 DEGREES IN THE HOTTEST PARTS OF SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY. ISOLATED STRONG STORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.